# SDR AALA20140117009

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 106,714 hours, 17,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD RT AISLE EMERGENCY LIGHT AT ROW 33 INOPERATIVE.  REPLACED LAMP FOR OVERHEAD RT AISLE EMERGENCY LIGHT AT ROW 33.  OPERATIONS CHECKED NORMAL.
